Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 7413 |

Boccato C, Brennecke C, Cenatiempo S, Schlein B. Bogoliubov theory in the Gross–Pitaevskii limit. Acta Mathematica. 2019;222(2):219-335. doi:10.4310/acta.2019.v222.n2.a1
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 8494
Bernard P, Kaloshin V, Zhang K. Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders. Acta Mathematica. 2016;217(1):1-79. doi:10.1007/s11511-016-0141-5
View
| DOI